Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Sylow $ p$-subgroups of the classical groups over finite fields with characteristic prime to $ p$


Author: A. J. Weir
Journal: Proc. Amer. Math. Soc. 6 (1955), 529-533
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0072143-9
MathSciNet review: 0072143
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Krasner and L. Kaloujnine, Produit complet de groupes de permutations et problème d'extension de groupes. I, II, III, Acta Univ. Szeged, vol. 13 (1950) pp. 208-230; vol. 14 (1951) pp. 39-66, 69-82.
  • [2] L. Kaloujnine, Le produit complet des groupes et la théorie d’extension de Schreier, Algèbre et Théorie des Nombres., Colloques Internationaux du Centre National de la Recherche Scientifique, no. 24, Centre National de la Recherche Scientifique, Paris, 1950, pp. 203–206 (French). MR 0049893
  • [3] A. J. Weir, The Sylow subgroups of the symmetric groups, Proc. Amer. Math. Soc. 6 (1955), 534–541. MR 0072142, https://doi.org/10.1090/S0002-9939-1955-0072142-7
  • [4] L. E. Dickson, Linear groups, Leipzig, 1901.
  • [5] B. L. Van der Waerden, Gruppen von Linearen Transformationen, Ergebnisse der Mathematik, ``Zentralblatt für Mathematik,'' vol. 4, Chelsea, 1948.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0072143-9
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society